MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: populated as (b)(6) 2010 as there is no known event date.Populated as the first day of the month of the bsc aware date.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 7.0x40x75cm express ld stent was selected for use.However, during preparation it was found out that stent was at the proximal part of the balloon.The procedure was completed with another of same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event-: populated as (b)(6) 2010 as there is no known event date.Populated as the first day of the month of the bsc aware date.Device evaluated b mfr: a visual and microscopic examination identified that the stent had been moved to position that was approximately 3mm proximal of the proximal markerband on the device.A microscopic examination found the moved stent to be undamaged.No other issues were identified with the stent that could potentially have contributed to the complaint incident.The balloon was noted to be tightly folded and had not been subjected to positive pressure.A visual and microscopic examination identified no issues with the balloon material that could have contributed to the complaint incident.The crimp marks were clearly visible on the balloon material where the stent had been positioned.A visual and microscopic examination identified no issues with the tip of the device during analysis that could have contributed to the complaint incident.A visual and tactile examination identified no damage or any issues along the length of the device.No other issues were identified during the product analysis.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9734626
Report Number2134265-2020-01747
Device Sequence Number14053663
Product Code NIO
UDI-Device Identifier08714729392217
UDI-Public08714729392217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024047160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1